MathSciNet Relay Station
MathSciNet bibliographic data
MR2336038 (2008j:11166) 11R42 (11R33 11R34)
Burns, David Congruences between derivatives of abelian $L$-functions at $s=0$. Invent. Math. 169 (2007), no. 3, 451–499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement